# SDR ARWA20011110

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Part number: 5644972502
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N/R 440 - DURING "C" CHECK INSPECTION, FOUND THE FOLLOWING: RH WING # 4 ALT. TANK INTERIOR STA. XRS 408.00 STRINGER # 58 END FITTING WITH CRACK.CORRECTIVE ACTION: OPENED FUEL TANK PLATE IAW DC8 MM 57-30-0; REMOVED & REPLACED FITTINGS IAW DC8 SRM 51-1-20D AND CLOSED FUEL TANK PLATE IAW DC8 MM 57-30-0.  LEAK CHECK ACCOMPLISHED ON FORM JW-48, ZONE 1, PAGE 15, ITEM 1.
